# SDR CA071019003

- Difficulty date: October 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 812 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: C8187B
- Part serial: 120417
- Condition: Failed
- Location: Aux Fuel
- Part time: 1,122 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ATTEMPTED START UP THE AIRCRAFT FAILED TO START. IT WAS FOUND THAT THE AUXILIARY FUEL PUMP HAD FAILED. PUMP WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20071019003)
